Lipschitz and commutator estimates in symmetric operator spaces

Denis Potapov, Fyodor Sukochev

    Research output: Contribution to journalArticle

    14 Citations (Scopus)
    Original languageEnglish
    Article numberCC
    Pages (from-to)211-234
    Number of pages24
    JournalJournal of Operator Theory
    Volume59
    Issue number1
    Publication statusPublished - 2008

    Cite this

    Potapov, D., & Sukochev, F. (2008). Lipschitz and commutator estimates in symmetric operator spaces. Journal of Operator Theory, 59(1), 211-234. [CC].